# SDR ABXA200810170253

- Difficulty date: September 29, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 47,998 hours, 39,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LOWER TWO FASTENER HOLES OF RIGHT CHORD SHOWED CRACK INDICATION.  CRACK LENGTH = .0625 INCH.  REPLACED CHORD IAW EA 53800002-003.
